# SDR DALA2025123109535

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 51,992 hours, 27,122 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAMINATE DAMAGED IN FWD GALLEY.   REPLACED LAMINATE IN FWD GALLEY PER A319 AMM 25-31. (1376825)
